Quantum phase transition in the two-dimensional XY model with single-ion anisotropy
A.S.T. Pires and
M.E. Gouvea
Physica A: Statistical Mechanics and its Applications, 2009, vol. 388, issue 1, 21-27
Abstract:
In this paper we study the quantum phase transition and low temperature behavior in a square lattice quantum two-dimensional XY model with single-ion anisotropy and spin S=1. Starting with the Villain representation, a Landau–Ginzburg expression is written. The large D phase is studied using the bond operator formalism.
Keywords: Quantum-phase transition; XY model; Two-dimensional (search for similar items in EconPapers)
Date: 2009
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437108008248
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:388:y:2009:i:1:p:21-27
DOI: 10.1016/j.physa.2008.09.030
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().